# SDR UIEA2021061101324

- Difficulty date: June 12, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,860 hours, 14,194 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Condition: Broken
- Location: Oxygen Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SUPPORT OF MAIN O2 CREW BOTTLE BROKEN.( REMOVED AND REPLACED CREW OXYGEN BOTTLE HALF ASSY FRONT AS PER AMM 12-15-08.  )
